# SDR SWIA2014061738200

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 39,739 hours, 35,427 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Part serial: DCL1103
- Condition: Failed
- Location: Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, STEERING INOPERATIVE MESSAGE ILLUMINATED.  RAN QRH THREE TIMES. MESSAGE PERSISTS. RETURN TO DEPARTURE. ON LANDING GEAR DOWN LANDING CHECK TRIED 1 MORE TIME IT WORKED AND ON TAXI MSG RETURNED.  INTERROGATED NOSE STEERING ECU FLAGGED CAPTAIN'S STEERING TILLER.  REPLACED CAPTAIN`S STEERING TILLER ASSY AND REPLACED STEERING PRESSURE HYDRAULIC SWITCH IAW AMM.
